# SDR R61A201707090482

- Difficulty date: June 19, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066797001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT FLOOR SUPPORT AT FR87. REMOVED CORRODED AND INSTALLED NEW RT FLOOR SUPPORT PN: 170-66797-001 AT FR87 REF SRM 51-41-01 AND 51-21-00. SEE W/O H 5692 SEQ 1531 SN 129 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK.
